Some More Identities Involving Rational Sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2008) Some More Identities Involving Rational Sums. Applicable Analysis and Discrete Mathematics, 2 (1). pp. 56-64. ISSN 1452-8630


We establish integral identities for sums involving binomial coefficients and Harmonic numbers. Using the identities we recapture some established closed form representations of binomial sums and announce some new results.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.2298/AADM0801056S
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15008, binomial coefficients, combinatorial identities, integral representations, finite sums, identities
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login